ITEM METADATA RECORD
Title: A family of nonlinear difference equations: existence, uniqueness, and asymptotic behavior of positive solutions
Authors: Alsulami, Saud M.
Nevai, Paul ×
Szabados, József
Van Assche, Walter #
Issue Date: May-2015
Publisher: Academic Press
Series Title: Journal of Approximation Theory vol:193 pages:39-55
Abstract: We study solutions of certain nonhomogeneous nonlinear second order difference equations. Depending on one's standpoint, such equations originate from orthogonal polynomials associated with certain Shohat-Freud-type exponential weight functions or from Painlevé's discrete equation #1, that is d-P_I.
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
JAT-D-13-00295R1.pdf Published 374KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science